# SDR AALA201708109014

- Difficulty date: August 9, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 31,582 hours, 4,627 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE256000
- Part serial: 0284
- Condition: Low Pressure
- Location: L2 Door
- Part time: 31,582 hours, 4,627 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EPAS PRESSURE PROBLEM.  SERVICED BOTTLE PRESSURE AT DOOR 2L.
